Alert archive / Ohio / River Flood Warnings in 2013

River Flood Warning 34, NWS Cleveland, OH

July 8, 2013Lake County, Ohio

NWS Cleveland, OH issued this river flood warning at Jul 8, 2013, 11:55 PM EDT for Lake County, Ohio. It took effect at Jul 9, 2013, 1:37 AM EDT. It was in force for 27 min.

The area

The counties it named.

The facts

Issued
Jul 8, 2013, 11:55 PM EDT (03:55 UTC)
In effect from
Jul 9, 2013, 1:37 AM EDT
Expired
Jul 9, 2013, 2:04 AM EDT
In force
27 min
Issued by
NWS Cleveland, OH
Flood severity
Minor

County Lake County, OH

The radar

The Cleveland radar (KCLE), 61 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chagrin River at Willoughby (WBYO1).

Action stage
9 ft
Minor stage
12 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04209000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

086 
WGUS41 KCLE 090355
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1155 PM EDT MON JUL 8 2013

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  CHAGRIN RIVER AT WILLOUGHBY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC085-091155-
/O.NEW.KCLE.FL.W.0034.130709T0537Z-130709T1538Z/
/WBYO1.1.ER.130709T0537Z.130709T0700Z.130709T0938Z.NO/
1155 PM EDT MON JUL 8 2013

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CHAGRIN RIVER AT WILLOUGHBY
* FROM LATE TONIGHT UNTIL TUESDAY MORNING
* AT 11:00 PM MONDAY THE STAGE WAS...8.6 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 11.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE TONIGHT AND RISE TO NEAR
  11.4 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD
  STAGE BY EARLY TUESDAY MORNING.
* AT 11.0 FEET...LOWLAND FLOODING OCCURS IN DANIELS PARK IN 
  WILLOUGHBY AND ALONG SOME SECONDARY ROADS NEAR THE CHAGRIN RIVER.

$$
1 follow-up statement
601 
WGUS81 KCLE 090604
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
204 AM EDT TUE JUL 9 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  CHAGRIN RIVER AT WILLOUGHBY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR LARUE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR PROSPECT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC085-090634-
/O.CAN.KCLE.FL.W.0034.000000T0000Z-130709T1538Z/
/WBYO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
204 AM EDT TUE JUL 9 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE CHAGRIN RIVER AT WILLOUGHBY.
* AT  1:00 AM TUESDAY THE STAGE WAS 7.3 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 8.6 FEET.  THE 
  RIVER WILL CONTINUE FALLING OVERNIGHT .


$$

OHC101-091404-
/O.EXT.KCLE.FL.W.0032.130709T1039Z-130710T1800Z/
/LARO1.1.ER.130709T1039Z.130710T0000Z.130710T1200Z.NO/
204 AM EDT TUE JUL 9 2013

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE.
* FROM THIS MORNING TO WEDNESDAY AFTERNOON.
* AT  1:00 AM TUESDAY THE STAGE WAS 10.6 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND RISE TO NEAR 
  11.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY
  WEDNESDAY MORNING.
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.

$$

OHC101-091404-
/O.CON.KCLE.FL.W.0033.130710T0600Z-000000T0000Z/
/PRGO1.1.ER.130710T0600Z.130710T1800Z.000000T0000Z.NO/
204 AM EDT TUE JUL 9 2013

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR PROSPECT.
* FROM LATE TONIGHT UNTIL FURTHER NOTICE.
* AT  1:00 AM TUESDAY THE STAGE WAS 7.1 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE LATE TONIGHT AND RISE TO NEAR 
  10.1 FEET BY THURSDAY MORNING.
* AT 10.0 FEET...HIGHWAY 203 IS INACCESSIBLE NORTH OF PROSPECT. 
  FLOODING OCCURS NEAR ELM STREET IN NORTHERN PARTS OF PROSPECT. 
* AT 9.0 FEET...WATER INUNDATES LOW PORTIONS OF HIGHWAY 203 NORTH OF 
  PROSPECT.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jul 8, 10:22 PM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jul 8, 10:22 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1022 PM EDT MON JUL 8 2013

.SYNOPSIS...
A WEAK FRONT WILL REMAIN STALLED NEAR LAKE ERIE THROUGH TUESDAY. A
STRONGER COLD FRONT WILL MOVE EAST ACROSS THE REGION WEDNESDAY
NIGHT. HIGH PRESSURE WILL BUILD ACROSS THE AREA LATE IN THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
CONSIDERED EXPANDING THE FLOOD WATCH...JUST ABOUT EVERY
THUNDERSTORM IS PRODUCING SOME LOCALIZED FLOODING...BUT THE WIND
IN MID LEVELS IS PROGGED TO BACK A LITTLE MORE TO THE NORTHWEST
OVERNIGHT. I SUSPECT THIS WILL PUSH A LOT OF THE NEW SHOWER/STORM
ACTIVITY ACROSS OUR SOUTHWEST COUNTIES...FROM BOWLING GREEN TO
ASHLAND AND POINTS SOUTH...SO WE MAY NOT GET A LOT OF NEW ACTIVITY
ACROSS NE OH/NW PA (FINGERS CROSSED). THE STORMS ARE MOVING ABOUT
25 MPH WHICH WILL HELP WITH THE DURATION...BUT THERE IS DEFINITELY
A RISK OF TRAINING AS A BROAD AREA OF LOW LEVEL CONVERGENCE EXISTS
SOUTH OF THE WEAK FRONTAL BOUNDARY ACROSS THE GREAT LAKES AND IT IS
LINED UP WITH THE LOW LEVEL JET. A WEAK WAVE WILL RIPPLE ALONG THE
FRONT TONIGHT. WE ARE IN A MAXIMUM 850 MB MOISTURE TRANSPORT
OVERNIGHT AND THE BIG HEAT RIDGE FROM THE WEST IS EXPANDING ACROSS
THE MIDWEST. EXPECT LOTS OF NEW REDEVELOPMENT. IT MAY TAKE UNTIL
DAYBREAK BEFORE IT ENDS OR TOTALLY SLIDES SOUTH. THE FLASH FLOOD
WATCH MAY HAVE TO BE EXTENDED FOR SOME OF THE SOUTHWEST COUNTIES
INTO TUESDAY MORNING.

WARM AND MUGGY TONIGHT. LOWS WILL STRUGGLE TO GET BELOW 70 FOR
MANY PLACES IN THE SOUTH AND WEST...UPPER 60S FOR THE MORE
RURAL/SUBURBAN AREAS OF NE OH/NW PA.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/...
THE WARM AND HUMID AIR MASS IN PLACE ALONG WITH DAYTIME HEATING
SHOULD ALLOW FOR SCT SHRA AND TSRA TO DEVELOP IN THE AFTERNOON AND
EARLY EVENING. SOME OF THE STORMS MAY AGAIN BE STRONG TO LOCALLY
SEVERE BUT NO ORGANIZED SEVERE SYSTEMS ARE EXPECTED.

A COLD FRONT WILL CROSS THE AREA WED NIGHT. INCREASED LOW LEVEL
CONVERGENCE WITH THE FRONT AND IMPROVED OVERALL DYNAMICS WILL
PROVIDE THE FORCING FOR TSRA ON WED AND WED NIGHT WITH A DECENT
THREAT FOR SEVERE STORMS.

BASED ON THE FACT THAT THE HEAVIER RAINS HAVE OCCURRED MORE IN THE
WESTERN HALF OF THE CWA AND THIS SEEMS TO BE THE AREA MORE LIKELY TO
SEE THE HEAVIER RAINS THRU WED NIGHT WILL ISSUE A FLOOD WATCH FOR
THIS PART OF THE CWA. PW'S ARE EXPECTED TO RUN 2 TO 2.2 INCHES MUCH
OF THE TIME INTO WED. SOME DEBATE ON WHETHER TO SPLIT FLASH FLOOD
WATCH INTO TWO TIME PERIODS TO NOT HAVE RUNNING TUE INTO EARLY TUE
NIGHT. AFTER COLLABORATION HAVE DECIDED TO NOT PUT UP A WATCH BEYOND
12Z TUE FOR NOW AND SEE WHEN THE BEST TIME MAY BE TO PUT UP ANOTHER
FLOOD WATCH FOR HEAVIER RAIN TUE NIGHT INTO WED EVE.

THE PASSAGE OF THE COLD FRONT WILL FINALLY PROVIDE SOME DRIER AIR
FOR THE AREA ON THU AND FRI. THE MODELS BRING SURFACE HIGH PRESSURE
OVER THE AREA LATE THU THRU FRI NIGHT SO SHOULD SEE DRY CONDITIONS.
HOWEVER...AN UPPER LEVEL TROUGH IS DIGGING INTO THE EASTERN LAKES
AREA AND COULD PROVIDE ENOUGH INSTABILITY FOR A FEW ISOLATED SHRA TO
DEVELOP IN THE EAST SO WOULD LIKE TO MAINTAIN A SLIGHT CHANCE POP
THERE FOR SHRA THU AFTERNOON AND EVENING AND FRI AFTERNOON AND
EVENING.

TEMPS WILL BE A LITTLE COOLER FOR THU AND FRI BUT MORE NOTICEABLE
WILL BE THE REDUCED DEWPOINTS THAT SHOULD FINALLY BE PUSHED DOWN TO
THE UPPER 50S FOR MUCH OF THE TIME.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
THE PERIOD WILL START OUT QUIET WITH HIGH PRESSURE JUST TO THE
NORTH.  BY SATURDAY NIGHT THE RIDGE AXIS SHOULD BE PUSHING OFF TO
THE EAST ALLOWING AN EASTERLY COMPONENT THEN SOUTHERLY COMMENT OF
THE WIND TO RETURN TO THE AREA.  THIS WILL CAUSE A GRADUAL WARMING
AND MOISTENING OF THE ATMOSPHERE.  TEMPS SATURDAY WILL BE SEASONABLE
BUT BY SUNDAY AND MONDAY HIGHS WILL AGAIN BE BACK INTO THE MIDDLE
80S WITH DEWPOINTS BACK WELL INTO THE 60S.  HAVE REMOVED ALL PRECIP
MENTION FROM THE FORECAST THROUGH SUNDAY.  NEW GUIDANCE CONTINUES TO
SHOW INCREASING CHANCES OF PRECIP SUNDAY NIGHT INTO MONDAY AND WILL
MAINTAIN SMALL CHANCES.

&&

.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
THE MAIN BAND OF SHOWERS AND THUNDERSTORMS HAS CLEARED WESTERN OHIO
AND WILL CONTINUE TO MOVE EAST TONIGHT. HEAVY RAIN IS THE MAIN
THREAT WITH THE THUNDERSTORMS...WHICH COULD BRIEFLY LOWER
VISIBILITIES DOWN TO IFR. GUSTY WINDS UP TO 30 KNOTS WILL ALSO
ACCOMPANY THE THUNDERSTORMS. THE TIMING OF THE THUNDERSTORMS IS A
BIT LATER THAN ORIGINALLY FORECAST...SO EXTENDED THE THUNDERSTORM
TEMPO GROUP TO ABOUT 03Z FOR THE EASTERN TAF SITES.

A SECOND ROUND OF RAIN WILL SPREAD INTO THE AREA OVERNIGHT.
VISIBILITIES WILL DROP TO MVFR IN THE HEAVIER SHOWERS. FOG WILL
LIKELY DEVELOP OVERNIGHT TO THE ABUNDANT MOISTURE AVAILABLE.
VISIBILITIES MAY DROP TO IFR IN THE FOG. HOWEVER...WIND SPEEDS ABOVE
5 KNOTS SHOULD HINDER VISIBILITIES FROM PLUMMETING MUCH BELOW 3
STATUTE MILES.

CEILINGS AND VISIBILITIES WILL LIFT TO VFR TUESDAY MORNING WITH NO
SIGNIFICANT WEATHER EXPECTED DURING THE MORNING AND EARLY AFTERNOON
HOURS. THERE IS A SLIGHT CHANCE THAT THUNDERSTORMS COULD REDEVELOP
TOMORROW AFTERNOON. WE WILL CONTINUE TO ASSESS THE THREAT AND ADD TO
LATER TAFS IF NEEDED.

.OUTLOOK...NON-VFR EXPECTED IN SHOWERS AND THUNDERSTORMS ON
WEDNESDAY AND WEDNESDAY NIGHT.

&&

.MARINE...
S TO SW WINDS WILL CONTINUE ON LAKE ERIE TILL A COLD FRONT CROSSES
THE LAKE WEDNESDAY AFTERNOON AND EVENING.  SPEEDS TILL THE FRONTAL
PASSAGE SHOULD REMAIN UNDER 15 KNOTS.  WINDS WILL LIKELY INCREASE
BEHIND THE FRONT AND MAY NEED A SMALL CRAFT ADVISORY FOR A FEW HOURS
IN THE NW FLOW.  NORTHERLY FLOW WILL THEN CONTINUE INTO THE WEEKEND
AS HIGH PRESSURE BUILDS IN FROM THE NORTHWEST.  ON SATURDAY...THE
FLOW WILL BECOME EASTERLY AS THE HIGH PASSES TO THE NORTH.  SHOWERS
AND THUNDERSTORMS ARE LIKELY EACH OF THE NEXT FEW DAYS.  SOME OF THE
THUNDERSTORMS...ESPECIALLY THIS EVENING AND WEDNESDAY COULD BE
STRONG.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 6 AM EDT TUESDAY FOR OHZ003-006>009-
     017>019-027>030-036-037-047.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...ADAMS
LONG TERM...KUBINA
AVIATION...YEAGER
MARINE...KUBINA
Hazardous weather outlook, Jul 8, 3:23 PM EDT, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
323 PM EDT MON JUL 8 2013

OHZ003-006>009-017>019-027>030-036-037-047-091930-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
323 PM EDT MON JUL 8 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

STRONG TO LOCALLY SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

STRONG TO MARGINALLY SEVERE STORMS ARE POSSIBLE TUESDAY WITH
SEVERE STORMS MORE LIKELY ON WEDNESDAY. LOCALLY HEAVY RAINFALL IS
ALSO LIKELY INTO WEDNESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-091930-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
323 PM EDT MON JUL 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS ARE LIKELY ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ010>014-020>023-031>033-038-089-PAZ001>003-091930-
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
323 PM EDT MON JUL 8 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

AN ISOLATED STRONG STORM IS POSSIBLE TUESDAY. SEVERE STORMS ARE
MORE LIKELY ON WEDNESDAY ALONG WITH LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 8:45 PM EDTAreal Flood AdvisoryCLEAshland, Richland3 hr
Jul 8, 9:07 PM EDTTornado WarningCLESeneca23 min
Jul 8, 9:24 PM EDTAreal Flood AdvisoryCLECuyahoga, Geauga, Lake4 hr
Jul 8, 9:47 PM EDTAreal Flood WarningCLEAshland, Holmes, Knox, Richland6 hr
Jul 8, 10:08 PM EDTRiver Flood WarningCLEMarion71 hr
Jul 8, 10:33 PM EDTRiver Flood WarningCLEMarion6 days
Jul 8, 11:00 PM EDTAreal Flood WarningCLECrawford, Hancock, Knox, Marion, Morrow, Richland and 3 more8 hr
Jul 8, 11:33 PM EDTAreal Flood WarningCLEAshland, Richland8 hr
Jul 9, 3:32 AM EDTAreal Flood WarningCLEAshland, Holmes, Knox, Richland6 hr
Jul 9, 6:20 AM EDTRiver Flood WarningCLEErie, Huron13 hr
Jul 9, 6:59 AM EDTAreal Flood WarningCLECrawford, Hancock, Knox, Marion, Morrow, Wyandot18 hr
Jul 9, 7:29 AM EDTAreal Flood WarningCLEAshland, Richland10 hr
Jul 9, 9:24 AM EDTAreal Flood WarningCLEHolmes8 hr
Jul 9, 10:06 AM EDTRiver Flood WarningCLESeneca5 days
Jul 9, 12:14 PM EDTFlash Flood WatchCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more32 hr
Jul 9, 5:21 PM EDTFlash Flood WarningCLEAshland, Knox, Morrow, Richland12 hr
Jul 9, 5:31 PM EDTSpecial Marine WarningCLE89 min
Jul 9, 5:50 PM EDTSevere Thunderstorm WarningCLEWayne55 min
Jul 9, 6:06 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain, Medina54 min
Jul 9, 6:13 PM EDTSpecial Marine WarningCLE2 hr
Jul 9, 6:20 PM EDTSevere Thunderstorm WarningCLESummit55 min
Jul 9, 6:46 PM EDTFlash Flood WarningCLECuyahoga4 hr
Jul 9, 6:54 PM EDTFlash Flood WarningCLEAshland, Crawford, Richland10 hr
Jul 9, 7:26 PM EDTSevere Thunderstorm WarningCLEGeauga, Portage49 min
Jul 9, 7:41 PM EDTSevere Thunderstorm WarningCLETrumbull64 min
Jul 9, 7:54 PM EDTFlash Flood WarningCLEMarion, Morrow, Wyandot9 hr

Nearby

River Flood Warnings in Ohio, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.